Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2018 April;153(2) > Giornale Italiano di Dermatologia e Venereologia 2018 April;153(2):276-7

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

CASE REPORT   

Giornale Italiano di Dermatologia e Venereologia 2018 April;153(2):276-7

DOI: 10.23736/S0392-0488.16.05084-7

Copyright © 2015 EDIZIONI MINERVA MEDICA

language: English

Pustular eruption associated with granulocyte colony-stimulating factor treatment

Maria B. BRUMANA 1, Irene RUSSO 1, Renato ZAMBELLO 2, Mauro ALAIBAC 1

1 Unit of Dermatology, University of Padua, Padua, Italy; 2 Unit of Hematology, University of Padua, Padua, Italy


PDF


We report a case of localized pustular eruption on the face in a patient with Hodgkin lymphoma treated with granulocyte colony-stimulating factor for the development of chemotherapy-induced neutropenia. The administration of granulocyte colony-stimulating factor and the level of neutrophils were closely associated with disease activity, and negative cultures ruled out the hypothesis of an infective etiology. Because of the role of colony-stimulating factor in mobilization of the neutrophils we considered this phenomenon a skin reaction caused by granulocyte colony-stimulating factor-driven neutrophil accumulation.


KEY WORDS: Granulocyte colony-stimulating factor - Skin diseases, vesiculobullous - Hodgkin disease

top of page